# SDR RAIA960603

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Vlv
- Part number: 311282504
- Condition: Stuck
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7110 - LEFT PACK FAULTED, WOULD NOT RESET.  MX FOUND THE LEFT BLEED VALVE STUCK CLOSED.  DEFERRED LEFT PACK MEL 21-50-1.  (M)
